Analogues supérieurs du noyau sauvage
Journal de Théorie des Nombres de Bordeaux, Volume 4 (1992) no. 2, pp. 263-271.
@article{JTNB_1992__4_2_263_0,
     author = {Thong Nguyen Quang Do},
     title = {Analogues sup\'erieurs du noyau sauvage},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {263--271},
     publisher = {Universit\'e Bordeaux I},
     volume = {4},
     number = {2},
     year = {1992},
     doi = {10.5802/jtnb.74},
     zbl = {0783.11042},
     mrnumber = {1208865},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.74/}
}
TY  - JOUR
TI  - Analogues supérieurs du noyau sauvage
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1992
DA  - 1992///
SP  - 263
EP  - 271
VL  - 4
IS  - 2
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.74/
UR  - https://zbmath.org/?q=an%3A0783.11042
UR  - https://www.ams.org/mathscinet-getitem?mr=1208865
UR  - https://doi.org/10.5802/jtnb.74
DO  - 10.5802/jtnb.74
LA  - fr
ID  - JTNB_1992__4_2_263_0
ER  - 
%0 Journal Article
%T Analogues supérieurs du noyau sauvage
%J Journal de Théorie des Nombres de Bordeaux
%D 1992
%P 263-271
%V 4
%N 2
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.74
%R 10.5802/jtnb.74
%G fr
%F JTNB_1992__4_2_263_0
Thong Nguyen Quang Do. Analogues supérieurs du noyau sauvage. Journal de Théorie des Nombres de Bordeaux, Volume 4 (1992) no. 2, pp. 263-271. doi : 10.5802/jtnb.74. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.74/

[B1] G. Banaszak, Algebraic K-theory of number fields, rings of integers, and the Stickelberger ideal, Ann. of Math. 135 (1992), 325-360. | MR: 1154596 | Zbl: 0756.11037

[B2] G. Banaszak, Generalization of the Moore exact sequence and the wild Kernel for higher K-groups, preprint (1992).

[C] J. Coates, On K2 and some classical conjectures in algebraic number theory, Ann. of Math. 95 (1972), 99-116. | MR: 360523 | Zbl: 0245.12005

[C-S] J. Coates & W. Sinnott, An analogue of Stickelberger's theorem for the higher K-groups, Invent. math. 24 (1974), 149-161. | MR: 369322 | Zbl: 0282.12006

[D-F] W. Dwyer & E. Friedlander, Algebraic and étale K-theory, Trans. Amer. Math. Soc. 292, n°1 (1985), 247-280. | MR: 805962 | Zbl: 0581.14012

[H-S] B. Harris & G. Segal, Ki of rings of algebraic integers, Ann. of Math. 101 (1975), 20-33. | MR: 387379 | Zbl: 0331.18015

[Ka] B. Kahn, Deux théorèmes de comparaison en cohomologie, applications, prépu blication (1991).

[Ku] M. Kurihara, Some remarks on conjectures about cyclotomic fields and K-groups of Z, Compos. Math. 81 (1992), 223-236. | Numdam | MR: 1145807 | Zbl: 0747.11055

[Le] M. Levine, The indecomposable K3 of a field, Ann. Sci. ENS 22 (1989), 255-344. | Numdam | MR: 1005161 | Zbl: 0705.19001

[Li] S. Lichtenbaum, Values of zeta functions, étale cohomology, and algebraic K-theory, in "Algebraic K-theory II", Springer Lecture Notes in Math., 342 (1973). | MR: 406981 | Zbl: 0284.12005

[M-S] A.S. Merkurjev & A.A. Suslin, On the K3 of a field, Math. USSR Izv. 36 (1990), 541-565. | Zbl: 0725.19003

[Sc] P. Schneider, Über gewisse Galoiscohomologiegruppen, Math. Zeit. 168 (1979), 181-205. | MR: 544704 | Zbl: 0421.12024

[So] C. Soulé, K-théorie des anneaux d'entiers de corps de nombres et cohomologie étale, Invent. math. 55 (1979), 251-295. | MR: 553999 | Zbl: 0437.12008

[T] J. Tate, Relations between K2 and Galois cohomology, Invent. math. 36 (1976), 257-274. | MR: 429837 | Zbl: 0359.12011

[W] A. Wiles, The Iwasawa conjecture for totally real fields, Ann. of Math. 131 (1990), 493-540. | MR: 1053488 | Zbl: 0719.11071

Cited by Sources: